Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes pain in hips and legs when sitting and walking?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I have no idea of what it is. Both sides of my hips, running down the L leg some, being quite painful with movement, sitting, turning in bed, walking, and it does itch. Never had anything like this before. I am concerned with this.
Posted Wed, 5 Mar 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 5 hours later
Brief Answer: ?Sciatica Detailed Answer: Hello, Welcome to healthcare magic. I understand that you are suffering from pain and itching radiating from your hips to your legs. From your history and description, it could be a condition called as Sciatica. This occurs due to the compression of a nerve called sciatic nerve in the buttock area. Could you give me these additional details so that we could assess better? 1. For how many days have you had this pain? 2. Do you have any lower back pain? 3. Did you undertake any activity which included lifting heavy weights? 4. Do you have diabetes? 5. Do you see any rash? Please get back to me with the clarifications. Regards, Dr. Johny Chacko
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor